# SDR CALA2016082600590

- Difficulty date: August 26, 2016
- Submitted: August 26, 2016
- Operation: Air carrier
- Aircraft: N12216
- Make and model: Boeing 737824
- Aircraft serial: 28776
- Aircraft time: 59,239 hours, 20,764 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A3088301
- Condition: Unserviceable
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR SLIDE APPEARS TO BE COMING OUT OF SLIDE COMPARTMENT REPLACED SLIDE AT R2 IAW AMM 25-66-01.
